Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Done tubal ligation, taking the pill, skipped period. Cause?

Hi doctor. I have had a tubal ligaion done 3 months ago and have skipped my periods. I was on the Pil for 7 years and remained on it untill my 6 weeks check up. Everyting was fine and I then stopped taking the Pil after the cycle was complete in order to remain on my cycle. Well - no periods as yet (skipped 2 periods). I was always regular - 28 - 30 day cycle. I have done 2 home pregnancy test whch where negative. What could be the cause of not mentruating?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Tubal ligation is a very effective contraceptive method with failure rate of about 0.5%.
What is your age? Were your periods regular before seven years? While on pills it is natural to have regular cycles.
Usually menstrual cycle revert to your previous pattern after stopping the pills. Occasionally they can be become irregular specially after 40 years of age due to hormonal variations and this is normal. There is also a very slim possibility of pregnancy as a result of tubal ligation method failure.

So I advise you to take blood pregnancy test as it is more sensitive. If it is negative consult your doctor and take progesterone tablet for withdrawal bleeding. if your next cycle is also irregular consult gynecologist to determine the cause.
I hope I have answered to your satisfaction.
Answered: Thu, 26 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor